MathSciNet Relay Station
MathSciNet bibliographic data
MR1422856 57M50 (55R25 57N13)
Cobb, Robin J.; Hillman, Jonathan A. $S\sp 2$-bundles over aspherical surfaces and $4$-dimensional geometries. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3415–3422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement